# SDR SWIA971953

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 10,360 hours, 14,937 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING CLIMBOUT.  RETURNED TO SBA.  CHECKED FUEL DOOR LATCHES.  OPS CHECKS GOOD.
